RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 2, Pages 373–376 (Mi tvp3600)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Application of Smoothness Function in Proving of the Local Limit Theorem

N. G. Gamkrelidze


Full text: PDF file (588 kB)

English version:
Theory of Probability and its Applications, 1988, 33:2, 352–355

Bibliographic databases:

Received: 07.07.1987

Citation: N. G. Gamkrelidze, “Application of Smoothness Function in Proving of the Local Limit Theorem”, Teor. Veroyatnost. i Primenen., 33:2 (1988), 373–376; Theory Probab. Appl., 33:2 (1988), 352–355

Citation in format AMSBIB
\Bibitem{Gam88}
\by N.~G.~Gamkrelidze
\paper Application of Smoothness Function in Proving of the Local Limit Theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 2
\pages 373--376
\mathnet{http://mi.mathnet.ru/tvp3600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954586}
\zmath{https://zbmath.org/?q=an:0666.60025|0648.60023}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 2
\pages 352--355
\crossref{https://doi.org/10.1137/1133053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U511600017}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3600
  • http://mi.mathnet.ru/eng/tvp/v33/i2/p373

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Baillon J.-B., Cominetti R., Vaisman J., “A Sharp Uniform Bound for the Distribution of Sums of Bernoulli Trials”, Comb. Probab. Comput., 25:3 (2016), 352–361  crossref  mathscinet  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:113
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020